Osculatory WFI-algebras
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 41-47
Published online March 1, 2008
Young Bae Jun
Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
Abstract : The notions of mote, beam and osculatory WFI-algebra are introduced, and several properties are investigated. Relations between osculatory WFI-algebra and associative WFI-algebra are provided. Characterizations of osculatory WFI-algebra are given.
Keywords : (associative, osculatory) WFI-algebra, subalgebra, mote, beam
MSC numbers : 03G25, 03C05, 08A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd